# SDR CALA2014103101411

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 73,093 hours, 7,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 7383
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK ZONE C CEILING EMER LIGHT FOUND DIM.  ZONE C CEILING EMER LIGHT BATTERY PACK REPLACED & TESTED NORMAL IAW AMM 33-51-15.
